HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A remark on estimates of bilinear forms of gradients in Hardy space

Files in This Item:
pre342.pdf346.81 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83488

Title: A remark on estimates of bilinear forms of gradients in Hardy space
Authors: Shimizu, Y. Browse this author
Issue Date: 1-Jul-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 342
Start Page: 1
End Page: 8
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69092
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University